Incentives for Competitive Responses in Replicated Economies: A Generalization
Salim Rashid ()
Bulletin of Economic Research, 1991, vol. 43, issue 3, 283-88
Abstract:
A simple proof is presented of a theorem of Roberts and Postlewaite on truthful revelation of preference for replicated economies. The proof provides some generalizations of the earlier result using the strict definition of feasibility. First, to economies with an infinity of agents but with a finite number of types; secondly, to economies with a countable number of commodities. Copyright 1991 by Blackwell Publishing Ltd and the Board of Trustees of the Bulletin of Economic Research
Date: 1991
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:buecrs:v:43:y:1991:i:3:p:283-88
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0307-3378
Access Statistics for this article
More articles in Bulletin of Economic Research from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().